MAUDE Adverse Event Report: HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL4.MM; MICROCUFF* PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL

HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL4.MM; MICROCUFF* PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL
Model Number 35113
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is in-progress.All information reasonably known as of 14-sep-17 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the tube was inserted, the cuff failed to inflate.Per additional information received on 13 sep 2017, the cuff was not pretested prior to insertion.There was no injury to the patient, no bleeding, tissue damage, or skin irritation.Another tube was used to intubate, with pre-test of the cuff prior to insertion.No further information has been provided at this time.
 
Additional Manufacturer Narrative
The device history record for um6210xxx was reviewed and the product was produced according to product specifications.All information reasonably known as of 4-oct-17 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL4.MM
Common Device Name
MICROCUFF* PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6875398
Report Number9611594-2017-00129
Device Sequence Number1312784
Product Code BTR
UDI-Device Identifier10680651351132
UDI-Public10680651351132
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number35113
Device Catalogue Number991035113
Device Lot NumberUM6210XXX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2017
Supplement Date Received by Manufacturer10/03/2017
Initial Report FDA Received Date09/19/2017
Supplement Report FDA Received Date10/12/2017
Patient Sequence Number1